Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had tubes for ear infection. Now have bloody discharge with frequent urination. Suggestion for a child

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
My daughter was diagnosed with an Ear Infection 3 days ago and put on Oflaxacin ear drops. She had her first set of tubes in January. Since then (starting yesterday), she has had bloody discharge from the ear and up to 5 diapers with diarrhea yesterday and today. What do I need to do? Can it wait another 2 days?
Posted Fri, 26 Apr 2013 in Ear, Nose and Throat Problems
Answered by Dr. A.K. Srivastava 31 minutes later

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding bloody ear discharge from ear of your daughter, she had been put tubes in ear in January, and now after developing discharge she is given Ofloxacin ear drop. She had also develop diorrhea from yesterday.

Considering your complaints it appears that most likely your daughter is having ear infection may or may not be associated with upper due to infection of G.I.tract and not due to medicine.

For treatment point of view you may give her-

(a) Metronidazole- for diorrhea.

(b) Plenty of electrolyte orally to maintain hydration.

(c) Anti allergic.

(d) If cold and cough is there than do Steam inhalation.

(e) Keep ear clean and dry and put same ear drop and waite for 3 to 4 days.

I hope this will help your daughter but if after this also her problems persist than consult your doctor.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor